# SDR FDEA201102240749

- Difficulty date: February 24, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N544812
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT TRANSITION PANEL SUPPORT INTERCOSTAL ASSY UPPER CHORD AT   STA 1480 - 1500 S27R FOUND WITH CORROSION. CORRODED CHORD REMOVED AND REPLACED IAW SRM 51-40-02 REV.102. REPAIR IS   CLASSIFIED AS MINOR.
